# SDR AALA20160324011

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 74,376 hours, 39,569 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB A VERY STRONG ELEC ODOR WAS REPORTED THROUGHOUT THE ENTIRE ACFT.  GALLEY POWER WAS SHUT OFF.  PLACED GALLEY OVEN ON MEL.  CABIN CLEANERS CLEANED FWD OVENS.  OPERATED OVENS WITH NO ODOR NOTED.
